Jump to content

Need help with new symptoms please


Recommended Posts

Dear BB.. As you know I am still tapering... I am starting to feel very dizzy like faint.. My insides feel like they are being torn apart in the mornings...The exitability from the Klonopin... It really hurts...  I am scared someting bad is going to happen to me.

 

How, please tell me how you keep pushing thru this everyday and actually survive the symptoms, the taper and after..

 

Sometimes I feel like maybe it is just me.... because why can I not handle this...

 

My legs are extremely weak..  I also cannot handle stress because it brings on more symtoms.. You are kind to me, and I appreciate your help..I used to be able to drive... Now the weakness is kicking in.. Has anyone had the feeling of someone going inside your body and trying to hurt it inside... Feels all twisted and does not stop... I wish the taper would end now..

 

How do you manage your symptoms and still want to keep going.. What is making you go on.. 

 

My breathing is not goo  lately.  I hope bb your suffering stops because I know it hurts...  What can I do Please.

 

Thank you for you..

Mishi

 

PS.  Anyone tapering and feel the same way... I appreciate any suggestions

Link to comment
Share on other sites

Hi Mishi,

 

All any of us can do when dealing with horrendous withdrawals is to just take each day at a time and accept that this is the way things are going to be for now.  I had a horrible taper and had to work full-time throughout my withdrawals, so you see, we just do what we have to in order to survive.

 

Acceptance really is key to handing this road to benzo freedom.

Link to comment
Share on other sites

Mishi, Bevoir is right.  Day by day is how we do it.  You have to go through it.  Stay as busy as you can.  I don't care what you have to do.  I know I would walk out that door many times during the day and just keep walking.  Acceptance is the key.  Linder
Link to comment
Share on other sites

Hi,

I'm sorry you're having such a tough time. Hang in there. We'll all be better one day...hopefully sooner rather than later. :)  I've been having a rough few weeks so i got into reading. I feel like I'm escaping through my books. On VERY bad days where I get this rare feeling that I can't sit still, I won't be able to read but otherwise it's been a great escape. the last few days I've been reading 200 pages a day and it's helped time fly a bit. Anyway, hang in there. Thinking good thoughts!  :)

Maris

Link to comment
Share on other sites

I was on 4mg of Klonopin a day and quick tapered and I felt alot like you and had alot of the same symptoms, muslce aches, pains, vertigo, anxiety, panic, fear, fatigue, muscle weakness, and the list goes on and on. Bevior is right you just have to look at it as a day by day and accept and believe that this is your body healing and its going to take sometime.

 

You asked what makes you go on and how do you keep going. Just like Bevior I had a horrid taper and I am a firefighter and it was either quit my career of 12 years or push through it day by day. Im sorry but I got mad at this withdrawal because I wasnt going to let it steal from me everything I had worked my whole life.

 

I know it sounds redundant but hang in there and try to set a goal for yourself to just make it through each day and before you know it you will be looking back a year from now writing posts to other people helping them hang on each day while your feeling great!!!

Link to comment
Share on other sites

Hi Mishi,

 

Mornings are bad for me as of lately as well.  I wake up and instantly feels pains in my stomach region.  It's not a fun way to wake up, that's for sure.  I try to take a few minutes after waking, to just tell myself that the way I feel is strictly b/c of the Benzos.  I never felt like this before Benzos, so I just accept it.  I then rest my hands on my stomach and try to feel the strange gurgles and alien-like pushes that come about.  That way I actually "confront" the pain and the fear coming from it.  It may sound strange, but since doing this, the pain is lessening in the morning (probably b/c I'm not allowing myself to get as worked up over it), and I'm able to get a better start to my day. 

 

These s/x aren't going to miraculously leave you.  You may have windows that last minutes, hours or even days - I know I've been very fortunate to have up to 3 or 4 days of feeling really good - not 100% by ANY means, but tolerable and even feel "joy". 

 

Stress of any kind will always make things worse, so it's learning how to deal w/ it when confronted with it.  I had to see my family doctor lately for some non-benzo related issues and it was very scary, but I was surprised by how well I handled it!  And I think it's b/c this 10 month long taper has made me a FAR stronger person that I ever was before Benzos!  So it's putting positive thoughts in your head that maybe sound silly or too easy...but youa ARE strong enough to do this - the evidence is already there b/c here you are every day...not feeling good, but you're present and you're fighting to get better.  I think the #1 thing w/ Benzo w/d is patience.  We need to learn how to slow down and live life at a pace that suits OUR needs right now. 

 

You'll get there, Mishi.  Most of us have suffered to some degree (some greater than others) and we keep coming back and fighting through. 

 

Take care,

Schatje

Link to comment
Share on other sites

×
×
  • Create New...